Publication
Title
Numerical continuation of resonances and bound states in coupled channel Schrödinger equations
Author
Abstract
Language
English
Source (journal)
Communications in computational physics
Publication
2012
ISSN
1815-2406
1991-7120
Volume/pages
11(2012), p. 435-455
ISI
000301924300012
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 07.03.2011
Last edited 13.09.2018
To cite this reference